On the Maximum of a Branching Process Conditioned on the Total Progeny
Data(s) |
16/11/2009
16/11/2009
1999
|
---|---|
Resumo |
The maximum M of a critical Bienaymé-Galton-Watson process conditioned on the total progeny N is studied. Imbedding of the process in a random walk is used. A limit theorem for the distribution of M as N → ∞ is proved. The result is trasferred to the non-critical processes. A corollary for the maximal strata of a random rooted labeled tree is obtained. |
Identificador |
Serdica Mathematical Journal, Vol. 25, No 2, (1999), 141p-176p 1310-6600 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Bienaymé-Galton-Watson Branching Process #Maximum #Total Progeny #Left-Continuous Random Walk #Random Rooted Labeled Trees |
Tipo |
Article |